| Model Number |
1804300-33 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Perforation of Vessels (2135); Pericardial Effusion (3271)
| Date of Event |
08/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that procedure was to treat a lesion in the proximal left anterior descending (lad) artery.A 6 french sheath was used.The bmw guidewire (gw) was advanced with difficulty; however, was able to be positioned into the distal vessel.For pre-dilatation, the 3.00x12mm nc trek balloon dilatation catheter (bdc) was advanced and the balloon was inflated one time to 12 atmospheres (atm); however, the mid segment did not expand due to eccentric calcification.The bdc was removed from the patient and replaced with another nc trek balloon to complete pre-dilatation.Then, the 3.00x33nn xience skypoint stent delivery system (sds) was advanced and the stent was deployed; however, some contrast extravasation from the mid lad was noted.Therefore the balloon of the sds was re-inflated for 5 minutes, but the patient continued to bleed.Therefore, the 2.80x16mm rx graftmaster covered stent was advanced to the perforation with difficulty and deployed at 15 atmospheres (atm), but the the stent did not completely cover the perforation.The perforation was treated with a non-abbott stent.The patient experienced chest pain post procedure.There was no reported clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, pericardial effusion and perforation are listed in the xience skypoint, everolimus eluting coronary stent system (eecss), electronic instructions for use (ifu) as known patient effects of coronary stenting procedures.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.